Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dusta

Veteran Member
  • Total Reviews

    0
  • Content Count

    334
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dusta

  • Rank
    Member
  • Birthday 04/02/1982

Profile Information

  • Location
    NZ
  • Interests
    Trying not to obsess over my face<br /><br />and....<br />my kitty cat! (he is a mean bastard but I luv 'im).<br />Like to swim, to read, to run when it isn't too cold, to procrastinate. FOOD! Love food lots<br /><br />Ya, that's about all.
  1. yup, I had also been decreasing the amount of bp I put on, can't remember how much, but it was probably less than a 1/3 of my finger (of CSR bp) so that when I did start back with doing it properly I increased the amount and my skin went flakey cos of shock
  2. Hey there. I used to post quite a bit but since I started my job I have been good ie. no internet browsing (don't have a puta at home) so haven't posted in yonks. Sorry Dan. Took about 2/3 months to clear me up. I suffered excruciatingly dry skin during that period, was totally horrendous. My skin very slowly adjusted, and thru summer (I am in southern hemisphere) I didn't have any issues with dryness. Also didn't have any issues with PIMPLES. Was totally brilliant, felt normal and non-teenager
  3. k I have been on the regimen 8 months now. I have recently had issues with some zits coming up because I stopped doing the regimen twice a day because I moved house and now I cycle to work and have a shower there. I freaked out a bit about the zits so now I leave a bit earlier and do the regimen after my shower. They are going down now and behaving themselves. I keep on doing little alterations to the regimen just to see if I can, but then go back if my face gets worse. I haven't had a massive
  4. I used to keep a log but I have been totally slack recently, so now I am adding my 2 cents worth. I got pics that you can check out. I had a real hard time at the start of the regimen, I had extreme flakiness, stinging, redness etc. I was totally miserable for the first 2 weeks and wanted to hide my flakey face away. It was worse on my cheeks and chin, which are on the dry side normally. I had to start with tiny amounts of bp initially, to get myself used to it. It didn't take long for the pim
  5. hello all I have spent very little time perusing the internet recently because I started my job and have been rather busy. Don't have any time to slack off no more all good though. Just want to say that it has been almost 6 months on the regimen now. Still clear. Haven't had any trouble with zits for the longest time. Every so often I feel like one is coming up, ie it is in the painful stage where you can't yet see anything. But these don't form into proper zits, they just go away after about
  6. Almost 22 weeks My progress with the regimen: It took me about a month to clear up, so my skin obviously responded quite well, however I had really awful dryness with peeling skin etc. This improved somewhat with the use of an AHA, manual exfoliation, and by changing to a heavy duty moisturiser this cleared up completely. The only problem now is that my face feels greasy quite often. We can't have everything tho aye. I agree with people's comments that red marks hang around for ages when using
  7. 20 weeks I am totally over the whole life is beautiful thing. I have come to the conclusion that I don't like doing anything that I have to do. If the stuff I have to do at work suddenly became optional, I would probably do them quite happily. The holidays are gone In the weekend I went to the beach and the temperatures were crazy. I got quite a bit of sun (slathered on the sunscreen however) so I was wondering if it would affect my skin, because it got kind of dried out. Not sun burnt thoug
  8. dusta

    Redness

    it took me about a week and a half to get over the stinging and stuff. Decreasing the amount of bp you are using might help your skin to build tolerance up without the pain
  9. I used to find that the dryness would be cylical, some days it was awful, other days I had no dryness at all. When I changed to using an AHA and a heavier moisturiser it completely cleared up for me. No more peelies!
  10. cos being exposed to the sun's rays without protection over time can cause skin cancer. Melanoma is silent but deadly, unless you catch it early that is.
  11. ya it does leave a residue, but consider the residue like a moisturiser. Try it and see what you think, you could always wash it off if you don't like it. I started out with what I had in the cupboard, which was neutrogena healthy skin lotion. It has glycolic acid in it, which is an AHA. Actually I think lactic acid is an AHA also. Somebody told me they didn't think it was as strong as glycolic, so it would probably be a good thing to start with to build up tolerance. I had to mix some neutro
  12. did you try the no water way of using cetaphil? If you wipe it off instead of rinsing it off it doesn't make your skin get so tight. I understand what you are going through with the flaking. The CSR cleared me up really nicely but I had chronically flaking skin on the lower half of my face, which is normally dry. A combination of things have reduced the flakes completely, I now use an AHA after moisturising (I had to really slowly build up tolerance because it really stung initially, so I could
  13. if your face gets wet and then you wipe it with your clothes, or the water runs down to your collar, it can bleach. Bleached spots on clothes can look a bit daft but some people might like them
  14. happy new year!!! so what is the number of weeks I have been doing this now??? 19 weeks I think. I have been spending the holiday season at my mum's. Had so much fun. Caught up with all my school mates over a LOT of alcohol. That night I go in at 4am and didn't do the regimen, but I think that was the only time. btw I wore makeup to that party and I had friggen awesome skin! I wear makeup so very rarely that I think this was the first time I have worn makeup since I started the regimen. I usu
×